On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions: the critical case

Abstract : In [3], the authors proved that uniqueness holds among solutions whose exponentials are $L^p$ with $p$ bigger than a constant $\gamma$ ($p>\gamma$). In this paper, we consider the critical case: $p=\gamma$. We prove that the uniqueness holds among solutions whose exponentials are $L^\gamma$ under the additional assumption that the generator is strongly convex.
Type de document :
Article dans une revue
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (11), pp.5273-5283. <10.3934/dcds.2015.35.5273>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00802330
Contributeur : Ying Hu <>
Soumis le : vendredi 16 janvier 2015 - 20:25:06
Dernière modification le : mercredi 2 août 2017 - 10:11:28
Document(s) archivé(s) le : vendredi 11 septembre 2015 - 06:31:33

Fichiers

unicite_sol_bis.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Freddy Delbaen, Ying Hu, Adrien Richou. On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions: the critical case. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (11), pp.5273-5283. <10.3934/dcds.2015.35.5273>. <hal-00802330v2>

Partager

Métriques

Consultations de
la notice

334

Téléchargements du document

196